Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the zeros of successive derivatives of integral functions


Author: Sheila Scott Macintyre
Journal: Trans. Amer. Math. Soc. 67 (1949), 241-251
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032743-0
MathSciNet review: 0032743
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Kamenetsky, Sur l'interpolation au moyen des dérivées et sur les procédés d'interpolation correspondants I, C. R. Acad. Sci. URSS vol. 25 (1939) pp. 356-358.
  • [2] -, Sur l'interpolation au moyen des dérivées et sur les procédés d'interpolation correspondants II, C. R. Acad. Sci. URSS vol. 26 (1940) pp. 217-219. MR 0003864 (2:283g)
  • [3] N. Levinson, The Gonteharoff polynomials, Duke Math. J. vol. 11 (1944) pp. 729-733. MR 0011122 (6:122f)
  • [4] -, Correction to "The Gontcharoff polynomials," Duke Math. J. vol. 12 (1944) p. 335. MR 0012131 (6:263d)
  • [5] Sheila Scott Macintyre, An upper bound for the Whittaker constant, J. London Math. Soc. vol. 22 (1947) pp. 305-311. MR 0025566 (10:27a)
  • [6] I. J. Schoenberg, On the zeros of successive derivatives of integral functions, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 12-23. MR 1501863
  • [7] J. M. Whittaker, Interpolatory function theory, Cambridge, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032743-0
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society